# SDR SWAA2022021471885

- Difficulty date: May 17, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 24,705 hours, 14,562 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED. / REMOVED AND REPLACED RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL PER AMM. 53-31-31
